# SDR ASAA2021051834948

- Difficulty date: May 18, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 51,729 hours, 17,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581028
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK-DUE TO FLOOR STRUCTURE REPAIR PLUG ALL SCREW HOLES ON THE FORWARD EDGE OF 147A5810-27 AND 147A5810-28. GROUNDED - YES. REPAIRED PANELS 147A5810-27 AND 147A5810-28 HOLES ON THE FWD EDGE IAW B737-800 SRM 53-00-50-01-1, 53-00-50-2R-6.
